Please use this identifier to cite or link to this item:
Title: Recurrent duplication and deletion polymorphisms on the long arm of the Y chromosome in normal males
Authors: Jobling, MA
Samara, V
Fretwell, N
Tyler-Smith, C
Pandya, A
Bernasconi, B
Mitchell, RJ
Gerelsaikhan, T
Dashnyam, B
Sajantila, A
Salo, PJ
Nakahori, Y
Disteche, CM
Thangaraj, K
Singh, L
Crawford, MH
Bernasconi, B
First Published: Nov-1996
Citation: HUMAN MOLECULAR GENETICS, 1996, 5 (11), pp. 1767-1775
DOI Link: 10.1093/hmg/5.11.1767
ISSN: 0964-6906
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Genetics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.